Fitting software reliability growth curves using nonparametric regression methods

Sandamali Dharmasena, L. and Zeephongsekul, P. 2010, Fitting software reliability growth curves using nonparametric regression methods, Statistical methodology, vol. 7, no. 2, pp. 109-120.

Attached Files
Name Description MIMEType Size Downloads

Title Fitting software reliability growth curves using nonparametric regression methods
Author(s) Sandamali Dharmasena, L.
Zeephongsekul, P.
Journal name Statistical methodology
Volume number 7
Issue number 2
Start page 109
End page 120
Total pages 12
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2010-03-02
ISSN 1572-3127
Language eng
Field of Research 089999 Information and Computing Sciences not elsewhere classified
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30033192

Document type: Journal Article
Collection: School of Information and Business Analytics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 42 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 03 Mar 2011, 07:28:38 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.